# SDR UIEA2019062904616

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,712 hours, 18,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 114C4698
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK CONTROLLER SHOWS FAULT. ( REMOVED AND REPLACED RIGHT PACK CONTROLLER IAW AM 21-51-04. OPS CHECK GOOD.  )
